Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

An extension of Ascoli's theorem and its applications to the theory of optimal control


Author: S. S. L. Chang
Journal: Trans. Amer. Math. Soc. 115 (1965), 445-470
MSC: Primary 93.40
DOI: https://doi.org/10.1090/S0002-9947-1965-0195612-0
MathSciNet review: 0195612
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. V. Gamkrelidze, Optimal control processes for bounded phase coordinates, Izv. Akad. Nauk SSSR. Ser. Mat. 24 (1960), 315–356 (Russian). MR 0120438
  • [2] S. S. L. Chang, Minimal time control with multiple saturation limits, IEEE Trans. Automatic Control AC-8 (1963), 35-42.
  • [3] V. G. Boltjanskiĭ, R. V. Gamkrelidze, and L. S. Pontryagin, Theory of optimal processes. I. The maximum principle, Izv. Akad. Nauk SSSR. Ser. Mat. 24 (1960), 3–42 (Russian). MR 0120437
  • [4] R. V. Gamkrelidze, Theory of processes in linear systems which are optimal with respect to rapidity of action, Izv. Akad. Nauk SSSR Ser. Mat. 22 (1958), 449–474 (Russian). MR 0097571
  • [5] L. Markus and E. B. Lee, On the existence of optimal controls, Trans. ASME Ser. D. J. Basic Engrg. 84 (1962), 13–22. MR 0133564
  • [6] Lawrence M. Graves, The theory of functions of real variables, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. MR 0075256
  • [7] M. E. Munroe, Introduction to measure and integration, Addison-Wesley Publishing Company, Inc., Cambridge, Mass., 1953. MR 0053186
  • [8] -, Introduction to measure and integration, Addison-Wesley, Reading, Mass., 1959; p. 222.
  • [9] Lawrence M. Graves, The theory of functions of real variables, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. MR 0075256
  • [10] Lawrence M. Graves, The theory of functions of real variables, McGraw-Hill Book Company, Inc., New York-Toronto-London, 1956. 2d ed. MR 0075256

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 93.40

Retrieve articles in all journals with MSC: 93.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0195612-0
Article copyright: © Copyright 1965 American Mathematical Society